Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 9513237, 5 pages
https://doi.org/10.1155/2017/9513237
Research Article

Calculations on Lie Algebra of the Group of Affine Symplectomorphisms

Department of Mathematics, Tafila Technical University, Tafila 66110, Jordan

Correspondence should be addressed to Zuhier Altawallbeh; moc.liamg@0891reihuz

Received 13 November 2016; Accepted 4 January 2017; Published 23 January 2017

Academic Editor: Manuel De León

Copyright © 2017 Zuhier Altawallbeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. McDuff and D. Salamon, Introduction to Symplectic Topology, Oxford University Press, 2nd edition, 1998.
  2. P. J. Hilton and U. Stammbach, A Course in Homological Algebra, Springer, Berlin, Germany, 1971. View at MathSciNet
  3. G. Hochschild and J.-P. Serre, “Cohomology of Lie algebras,” Annals of Mathematics, vol. 57, pp. 591–603, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. M. Lodder, “Lie algebras of Hamiltonian vector fields and symplectic manifolds,” Journal of Lie Theory, vol. 18, no. 4, pp. 897–914, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. R. L. Cohen, K. Hess, and A. A. Voronov, String Topology and Cyclic Homology, Advanced Courses in Mathematics—CRM Barcelona, 2006. View at MathSciNet
  6. J.-L. Loday, Cyclic Homology, vol. 301 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 2nd edition, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. I. Arnold, Mathematical Methods of Classical Mechanics, Graduate Texts in Mathematics, vol. 60, Springer, Berlin, Germany, 1989.
  8. C. Chevalley and S. Eilenberg, “Cohomology theory of Lie groups and Lie algebras,” Transactions of the American Mathematical Society, vol. 63, pp. 85–124, 1948. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. M. Lodder, “From Leibniz homology to cyclic homology,” K-Theory, vol. 27, no. 4, pp. 359–370, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Pirashvili, “On Leibniz homology,” Annales de l'Institut Fourier, vol. 44, no. 2, pp. 401–411, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J.-L. Loday and B. Vallette, Algebraic Operads, vol. 346 of Fundamental Principles of Mathematical Sciences, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet